This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
I have genital herpes and it seems like everytime I have an outbreak i have a UTI first. My cultures come back positive for bacteria and I treat it. my symptoms (pain, bloody urine, straining) always clear up pretty quickly. Last month I got a kidney stone which I thought might be related to the acyclovir i was taking so I stopped. Within a couple weeks it started happening again. Ive had 2 OBs in 6 weeks, both preceded by what I think is a UTI. Has anybody else had this happen BEFORE an OB? Im at my wits end and I can't keep going back to the doctor, they just continue to throw abx at me. I cant afford the valtrex as i have no insurance, so i have to stick with acyclovir. Is it possible that it could've caused my kidney stone? Im so lost and my doctors arent much help.on a side note, I always have my OB in the exact same spot, and its always just 1 tiny sore. I'd take an OB any day over the UTIs but they always seem to go hand in hand.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.